MAUDE Adverse Event Report: BD SUZHOU (MDS) BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter yel 24ga x.75i tubing was defective / damaged it was reported by customer that when using saf-t intima subcutaneous (sq) infusion catheter, noted at initial push of darzalex, tubing leaking at tubing y site.Wrapped with opsite to continue infusion to conclusion.Verbatim: rcc received a complaint via email.Email(s) attached using saf-t intima subcutaneous (sq) infusion catheter, noted at initial push of darzalex, tubing leaking at tubing y site.Wrapped with opsite to continue infusion to conclusion.Lot #4351793 ref 383313.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot# is 4351793, sku is 383313, assembly in suzhou plant on 2024.Dec.25, lot quantity is (b)(4) ea.Review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations, or rework activities for this lot.Returned sample analysis: no sample available.Retain sample analysis: sampling 2ea from the retain sample of the same lot to do leakage test, test result is within product specification.Possible cause analysis: based on the information, leakage is reported from tubing and y port.The possible reasons for this type of failure may including: 1.Tubing damage/broken issue, or poor prn assembly status.2.The swaging between tubing and luer-adapter is not good, leakage is from the swaging location.Current manufacture already has control procedures as below to monitor and prevent this kind of defect: 1.Both in-process and outgoing sampling will check the pull force related extension tubing, including the swaging force, a poor connection can be detected.2.Both in-process and outgoing sampling check do leakage test for component with extension tubing and prn connector.Conclusion: defect sample is not available, and the retain sample leakage test result is pass, so the root cause is not clear for this leakage issue.
 
Event or Problem Description
No additional information is available.

Brand Name
BD SAF-T-INTIMA W/Y ADAPTER YEL 24GA X .75I
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22186310
Report Number3006948883-2025-00200
Device Sequence Number18315560
Product Code FOZ
UDI-Device Identifier00382903833139
UDI-Public(01)00382903833139(11)241216(17)281130(10)4351793
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383313
Device Lot Number4351793
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale